# SDR EVCA201308090001

- Difficulty date: August 9, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N595AE
- Make and model: Bell 206L-1
- Aircraft serial: 45244
- Aircraft time: 21,780 hours, 47,508 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206033107047
- Condition: Cracked
- Location: Zone 200
- Part time: 21,780 hours, 47,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK DEVELOPED IN THE FS 145 BULKHEAD INBD UPPER FRAME FLANGE FROM A RIVET HOLE TO THE END OF THE FLANGE ADJACENT TO THE ACFT CABIN ROOF AND MAIN BEAM.
